# SDR MALA976359

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N446XJ
- Make and model: Saab 340B
- Aircraft serial: 446
- System (JASC): 7110 · Engine Cowling System
- Part: Screw
- Condition: Loose
- Location: Engine Cowl
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FROM RHI, NOTICED 3 SCREWS ON INBOARD FORWARD SECTION OF ENGINE COWL CAME LOOSE, COWL WAS SEPARATING AND NOT SECURE.  RETURNED TO RHI.  MAINTENANCE RETORQUED COWL FASTENERS AS NEEDED AND ALL CHECKS GOOD.
